# SDR SWAA2021062445293

- Difficulty date: March 28, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SCUFF PLATE HAS CRACK. / REMOVED AND REPLACED AFT CORNER SCUFF PLATE PER AMM 53-11-02-420-801.
